MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The product has been returned to the manufacturer, but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted complaint record id (b)(4).
 
Event or Problem Description
It was reported by the customer through emergency support program that the linear 40cc had balloon perforation during use.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h1, h2, h6 (type of investigation, investigation findings, component codes investigation conclusions) h11.The iab was returned cut in two parts with the membrane completely unfolded and blood on the interior and exterior of the catheter the extender tubing was also returned visual examination of the product detected the inner lumen within the catheter tubing was completely separated within a kink approximately 03cm from y fitting the inner lumen was found occluded with dried blood the occlusion was unable to be cleared.An underwater leak test of the balloon catheter y fitting extracorporeal and extender tubing was performed and no other leaks were detected.The break found in the inner lumen appears to have been the result of a severe kink which eventually failed causing the reported problem.The evaluation confirmed the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above.No escalation to the capa process is required.The break found in the inner lumen appears to have been the result of a severe kink which eventually failed causing the reported problem the evaluation confirmed the reported problem.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: d4 (lot, udi, exp date), h6 (medical device problem code) and h4.
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24544207
Report Number2248146-2026-0000752
Device Sequence Number15797197
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000440308(17)280107(11)240107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000440308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/30/2026
04/01/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/31/2026
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient Age65 YR
Patient SexMale
Patient Weight110 KG